Iterative roots of continuous functions and Hyers–Ulam stability
No Thumbnail Available
Date
2021
Authors
Murugan, V.
Palanivel R.
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
In this paper, we prove that continuous non-PM functions with non-monotonicity height equal to 1 need not be strictly monotone on its range, unlike PM functions. An existence theorem is obtained for the iterative roots of such functions. We also discuss the Hyers–Ulam stability for the functional equation of the iterative root problem. © 2020, Springer Nature Switzerland AG.
Description
Keywords
Citation
Aequationes Mathematicae Vol. 95 , 1 , p. 107 - 124